# SDR DALA2025072005441

- Difficulty date: July 19, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 61,992 hours, 44,012 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Faulted
- Location: Radio Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 9523-ATO- ABORTED TAKE-OFF DUE TO RECEIVING A STICK PUSHER FAIL MESSAGE. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH RADIO ALTIMETER TRANSCEIVERS AND PERFORMED ALL APPLICABLE RETURN TO SERVICE TESTS. (LP 7808224)
